# SDR AU960905

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW14658
- Condition: Faulty
- Location: R Engine Power S
- Component: Lyc, O320H2AD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT HAD 0.9144MM (0.036IN) RUNOUT AT PROPELLER FLANGE - CAMSHAFT LOBES (2OFF0 BADLY WORN - LIFTER BODIES BADLY PITTED -FOUND DURING ENGINE BULK STRIP
